Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 52, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 23, 2013, 5:21 PM CDT for Douglas County, Howell County, Ozark County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2013, 5:21 PM CDT (22:21 UTC)
- Expired
- Jul 23, 2013, 11:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Douglas County, MO, Howell County, MO, Ozark County, MO
The radar
The Springfield radar (KSGF), 142 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 7:00 PM CDT | FLASH FLOOD | Moody, MO | DELAYED REPORT...ONE TO TWO FEET OF FAST FLOWING WATER OVER A LOW WATER CROSSING NEAR MOODY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 99 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1279 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1415 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
638
WGUS53 KSGF 232221
FFWSGF
MOC067-091-153-240400-
/O.NEW.KSGF.FF.W.0052.130723T2221Z-130724T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
521 PM CDT TUE JUL 23 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
NORTHEASTERN OZARK COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1100 PM CDT.
* AT 511 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR HAS ESTIMATED 1 TO 3 INCHES OF RAINFALL
HAS FALLEN WITH ADDITIONAL 1 TO 2 INCHES POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
HIGHWAY 142 AT THE SPRING RIVER WEST OF LANTON...
HIGHWAY 142 AT THE BENNETTS RIVER WEST OF MOODY...
ROUTE K...3 MILES SOUTHWEST OF POTTERSVILLE...
HIGHWAY 142 AT MYATT CREEK 4 MILES EAST OF LANTON...
ROUTE Y...4 MILES NORTHWEST OF MOUNTAIN VIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3663 9208 3664 9224 3706 9223 3705 9166
3679 9166 3679 9168 3650 9167 3650 9204
$$
GRIFFIN2 follow-up statements
680
WGUS73 KSGF 240044
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
744 PM CDT TUE JUL 23 2013
MOC067-091-153-240400-
/O.CON.KSGF.FF.W.0052.000000T0000Z-130724T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS MO-HOWELL MO-OZARK MO-
744 PM CDT TUE JUL 23 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
EASTERN DOUGLAS...HOWELL AND NORTHEASTERN OZARK COUNTIES...
AT 733 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED THAT 2 TO 3 INCHES OF RAINFALL HAS FALLEN IN
THE WARNED AREA.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
HIGHWAY 142 AT THE SPRING RIVER WEST OF LANTON...
HIGHWAY 142 AT THE BENNETTS RIVER WEST OF MOODY...
ROUTE K...3 MILES SOUTHWEST OF POTTERSVILLE...
HIGHWAY 142 AT MYATT CREEK 4 MILES EAST OF LANTON...
ROUTE Y...4 MILES NORTHWEST OF MOUNTAIN VIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3663 9208 3664 9224 3706 9223 3705 9166
3679 9166 3679 9168 3650 9167 3650 9204
$$
GRIFFIN377
WGUS73 KSGF 240154
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
854 PM CDT TUE JUL 23 2013
MOC067-091-153-240204-
/O.CAN.KSGF.FF.W.0052.000000T0000Z-130724T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS MO-HOWELL MO-OZARK MO-
854 PM CDT TUE JUL 23 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN DOUGLAS...
HOWELL AND NORTHEASTERN OZARK COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED...ENDING THE FLOOD
THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER
SERVICE.
LAT...LON 3663 9208 3664 9224 3706 9223 3705 9166
3679 9166 3679 9168 3650 9167 3650 9204
$$
RUNNELSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 3:37 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jul 23, 3:37 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 337 PM CDT TUE JUL 23 2013 .MESOSCALE DISCUSSION... ISSUED AT 325 PM CDT TUE JUL 23 2013 THE AIRMASS HAD BECOME VERY UNSTABLE ACROSS THE OZARKS AND OSAGE PLAINS WITH MIXED LAYER CAPE OF 3000-4000 J/KG. A DIFFUSE FRONT AUGMENTED BY A RESIDUAL OUTFLOW BOUNDARY STRETCHED FROM CENTRAL KANSAS INTO SOUTHERN MISSOURI. WATER VAPOR IMAGERY SUGGESTED A MINOR SHORTWAVE TRACKING OUT OF SOUTHEASTERN NEBRASKA. EXPECT CLUSTERS OF THUNDERSTORMS TO CONTINUE TO INITIALLY DEVELOP ACROSS SOUTH CENTRAL MISSOURI WHERE LOW LEVEL CONVERGENCE IS MAXIMIZED. THETA-E DIFFERENTIALS OF 30-35 KELVIN SUGGEST THE POTENTIAL DAMAGING DOWNBURST WINDS IN EXCESS OF 60 MPH. IN ADDITION STEEP MID LEVEL LAPSE RATES AND DECENT DEEP LAYER SHEAR OF 20-30 KTS WILL ALSO SUPPORT THE RISK OF LARGE HAIL. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED UPSTREAM ACROSS PORTIONS OF EASTERN KANSAS LATER THIS AFTERNOON AND EVENING IN RESPONSE TO A PASSING SUBTLE SHORTWAVE TROUGH TO OUR NORTH. THIS CONVECTION IF IT INDEED DOES DEVELOP WILL SLIDE SOUTHEASTWARD INTO SOUTHERN MISSOURI LATER THIS EVENING. CONSIDERABLE UNCERTAINTY EXISTS ON HOW THIS ADDITIONAL CONVECTION WILL EVOLVE THIS EVENING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF THE FORECAST AREA GENERALLY SOUTH OF A LINE FROM NEVADA TO SALEM THROUGH 10 PM. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 325 CDT TUE JUL 23 2013 EXPECT ADDITIONAL SHOWERS AND THUNDERSTORMS TO DEVELOP THIS EVENING INTO THE OVERNIGHT HOURS ALONG THE NORTHWEST TO SOUTHEAST FRONTAL BOUNDARY. ADDITIONAL ACTIVITY OVERNIGHT WILL BE SUPPORTED BY A MODEST LOW LEVEL JET THAT WILL IMPINGE THE EXISTING BOUNDARY. THE CHANCE OF SHOWERS AND STORMS WILL PERSIST INTO WEDNESDAY ACROSS FAR SOUTHERN MISSOURI BUT THE RISK OF CONVECTION WILL END FROM THE NORTH AS SURFACE HIGH PRESSURE BUILDS INTO AREA. AN OVERALL COOLER DAY IS ALSO IN STORE. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 325 CDT TUE JUL 23 2013 A NORTHWEST FLOW ALOFT WILL PERSIST FROM LATE WEEK INTO THE WEEKEND AS AN UPPER RIDGE REMAINS POSITIONED OUT WEST AND AN UPPER TROUGH DEEPENS OVER THE GREAT LAKES. THIS WILL RESULT IN CONSIDERABLY COOLER TEMPERATURES. THE CHANCE OF CONVECTION WILL RETURN THURSDAY NIGHT INTO FRIDAY AS ANOTHER DISTURBANCE RIDES SOUTHEASTWARD ACROSS THE REGION AND INTERACTS WITH THE FRONT STALLED JUST TO OUR SOUTH. SURFACE HIGH PRESSURE WILL ASSERT ITSELF ACROSS THE REGION THIS WEEKEND RESULTING IN DRY BUT CONTINUED COOL TEMPERATURES. THE FLOW WILL BECOME MORE ZONAL NEXT WEEK BRINGING A RENEWED CHANCE FOR SCATTERED SHOWERS AND STORMS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1205 PM CDT TUE JUL 23 2013 VFR CONDITIONS CAN BE EXPECTED THIS AFTERNOON AND THIS EVENING AROUND ANY CONVECTION. CONVECTION IS EXPECTED TO DEVELOP BY LATE AFTERNOON INTO THIS EVENING AROUND ALL TERMINALS IN THE AREA. HAVE CB AND VCTS MENTIONED THROUGH THIS EVENING WITH TEMPO GROUPS AND PROB30 COVERING THE BEST TIMING FOR CONVECTION LATER THIS EVENING AND OVERNIGHT. MOST OF THE CONVECTION SHOULD BE MOVED OUT OF THE AREA BY 09Z OVERNIGHT. VIS AND CEILINGS WILL DROP TO AT LEAST MVFR UNDER CONVECTION AND SHOWERS. WINDS WILL BE STARTING OFF WESTERLY AHEAD OF A COLD FRONT MOVING INTO THE AREA TONIGHT AND SHIFT NORTHEASTERLY OVERNIGHT INTO TOMORROW MORNING. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && MESOSCALE...FOSTER SHORT TERM...FOSTER LONG TERM...FOSTER AVIATION...GRIFFIN
Hazardous weather outlook, Jul 23, 3:46 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 346 PM CDT TUE JUL 23 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-242100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 346 PM CDT TUE JUL 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. DISCUSSION... ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS PORTIONS OF THE MISSOURI OZARKS INCLUDING SOUTH CENTRAL MISSOURI THROUGH EARLY THIS EVENING. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED FROM PORTIONS OF EASTERN KANSAS INTO SOUTHWESTERN MISSOURI THIS EVENING AND OVERNIGHT. STRONG INSTABILITY WILL SUPPORT THE POTENTIAL OF STRONG TO SEVERE THUNDERSTORMS THROUGH THIS EVENING. THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL TO THE SIZE OF PING PONG BALLS AND DAMAGING WINDS IN EXCESS OF 60 MPH. FREQUENT LIGHTNING AND HEAVY RAINFALL WILL ALSO ACCOMPANY THESE STORMS. HEAT INDEX VALUES WILL REACH THE MID 90S TO NEAR 100 DEGREES IN MANY AREAS THIS AFTERNOON PRIOR TO THUNDERSTORM DEVELOPMENT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS MAY BE ONGOING OVER PARTS OF THE AREA WEDNESDAY MORNING. SOME STRONG TO SEVERE STORMS MAY REDEVELOP ACROSS FAR SOUTHERN MISSOURI DURING THE AFTERNOON. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL OCCUR LATE THURSDAY NIGHT INTO FRIDAY...AND AGAIN FROM SUNDAY NIGHT INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING ACROSS FAR SOUTHERN MISSOURI AND EXTREME SOUTHEASTERN KANSAS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Special weather statement, Jul 23, 3:43 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
343 PM CDT TUE JUL 23 2013
MOZ069-081-232115-
CAMDEN MO-LACLEDE MO-
343 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LACLEDE AND
SOUTHEASTERN CAMDEN COUNTIES UNTIL 415 PM CDT...
AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DECATURVILLE...OR 5 MILES SOUTH OF
CAMDENTON...MOVING SOUTHEAST AT 15 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3791 9241 3782 9241 3771 9263 3796 9285
3803 9266
TIME...MOT...LOC 2044Z 306DEG 13KT 3793 9270Local storm report, Jul 23, 3:51 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
351 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL MOODY 36.53N 91.99W
07/23/2013 M0.88 INCH HOWELL MO PUBLIC
&&
MTERRYLocal storm report, Jul 23, 3:58 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 3 SE CAMDENTON 37.98N 92.71W
07/23/2013 E0.88 INCH CAMDEN MO PUBLIC
&&
MTERRYSpecial weather statement, Jul 23, 3:58 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 PM CDT TUE JUL 23 2013
MOZ097-232145-
HOWELL MO-
358 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HOWELL COUNTY UNTIL 445
PM CDT...
AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF CAULFIELD...OR 22 MILES WEST
OF WEST PLAINS. THIS STORM WAS NEARLY STATIONARY. PENNY SIZE HAIL...
AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BRANDSVILLE...CAULFIELD...LANTON...
MOODY...POTTERSVILLE AND SOUTH FORK.
PEOPLE IN SOUTHERN HOWELL COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3650 9212 3672 9211 3668 9168 3650 9167
3649 9168 3649 9211
TIME...MOT...LOC 2058Z 180DEG 0KT 3667 9224
GRIFFINSpecial weather statement, Jul 23, 4:05 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
405 PM CDT TUE JUL 23 2013
MOZ091-092-232130-
WEBSTER MO-WRIGHT MO-
405 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER AND WESTERN WRIGHT
COUNTIES UNTIL 430 PM CDT...
AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MARSHFIELD...MOVING SOUTHEAST AT 15 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE DIGGINS...DUNCAN...GROVESPRING...
MARSHFIELD...NIANGUA...NORTHVIEW...ODIN AND SEYMOUR.
INTERSTATE 44 BETWEEN MILE MARKERS 91 AND 108 WILL ALSO BE IMPACTED
BY THIS STORM.
PEOPLE IN WEBSTER AND WESTERN WRIGHT COUNTIES...INCLUDING MARSHFIELD
AND NIANGUA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3725 9307 3727 9307 3743 9305 3749 9292
3749 9286 3740 9246 3707 9276
TIME...MOT...LOC 2105Z 298DEG 13KT 3734 9289
GRIFFINSpecial weather statement, Jul 23, 4:48 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
448 PM CDT TUE JUL 23 2013
MOZ082-232230-
TEXAS MO-
448 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TEXAS COUNTY UNTIL 530
PM CDT...
AT 443 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SIMMONS...OR 8 MILES SOUTHWEST OF HOUSTON...
MOVING SOUTHEAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE ARROLL...CABOOL...CLEAR SPRINGS...ELK
CREEK...EUNICE...HARTSHORN...PINE CREST...SIMMONS...SOLO...
SUMMERSVILLE AND YUKON.
PEOPLE IN SOUTHERN TEXAS COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3725 9165 3705 9166 3704 9167 3706 9191
3706 9211 3719 9220 3734 9208 3728 9164
3725 9164
TIME...MOT...LOC 2148Z 307DEG 16KT 3723 9202
GRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 2:27 AM CDT | Special Weather Statement | SGF | Pulaski | 48 min |
| Jul 23, 2:37 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Phelps, Pulaski | 38 min |
| Jul 23, 2:47 AM CDT | Special Weather Statement | SGF | Miller | 28 min |
| Jul 23, 3:01 AM CDT | Special Weather Statement | SGF | Hickory | 44 min |
| Jul 23, 3:04 AM CDT | Special Weather Statement | SGF | Phelps | 41 min |
| Jul 23, 3:09 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory | 51 min |
| Jul 23, 3:18 AM CDT | Special Weather Statement | SGF | Dent, Maries, Miller, Phelps, Pulaski | 57 min |
| Jul 23, 3:40 AM CDT | Areal Flood Advisory | SGF | Maries, Miller, Phelps, Pulaski | 6 hr |
| Jul 23, 3:43 AM CDT | Special Weather Statement | SGF | Hickory | 32 min |
| Jul 23, 3:49 AM CDT | Special Weather Statement | SGF | Lawrence | 41 min |
| Jul 23, 4:01 AM CDT | Special Weather Statement | SGF | Barry | 44 min |
| Jul 23, 4:20 AM CDT | Special Weather Statement | SGF | Laclede | 25 min |
| Jul 23, 4:24 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Lawrence | 36 min |
| Jul 23, 5:08 AM CDT | Special Weather Statement | SGF | Wright | 52 min |
| Jul 23, 2:26 PM CDT | Special Weather Statement | SGF | Howell | 34 min |
| Jul 23, 2:29 PM CDT | Special Weather Statement | SGF | Ozark | 31 min |
| Jul 23, 2:31 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell | 44 min |
| Jul 23, 2:34 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 26 min |
| Jul 23, 2:50 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 40 min |
| Jul 23, 2:56 PM CDT | Special Weather Statement | SGF | Ozark | 34 min |
| Jul 23, 3:04 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 41 min |
| Jul 23, 3:19 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 41 min |
| Jul 23, 3:37 PM CDT | Special Weather Statement | SGF | Texas | 38 min |
| Jul 23, 3:43 PM CDT | Special Weather Statement | SGF | Camden | 32 min |
| Jul 23, 3:48 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 42 min |
| Jul 23, 3:58 PM CDT | Special Weather Statement | SGF | Howell | 47 min |
| Jul 23, 4:05 PM CDT | Special Weather Statement | SGF | Webster | 25 min |
| Jul 23, 4:14 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 46 min |
| Jul 23, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 44 min |
| Jul 23, 4:17 PM CDT | Areal Flood Advisory | SGF | Douglas, Howell, Ozark | 6 hr |
| Jul 23, 4:27 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 48 min |
| Jul 23, 4:30 PM CDT | Flash Flood Warning | SGF | Howell, Ozark | 4 hr |
| Jul 23, 4:48 PM CDT | Special Weather Statement | SGF | Texas | 42 min |
| Jul 23, 5:01 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 44 min |
| Jul 23, 5:25 PM CDT | Special Weather Statement | SGF | Texas | 50 min |
| Jul 23, 5:34 PM CDT | Severe Thunderstorm Warning | SGF | Shannon, Texas | 26 min |
| Jul 23, 5:51 PM CDT | Areal Flood Advisory | SGF | Shannon, Texas | 6 hr |
| Jul 23, 5:56 PM CDT | Special Weather Statement | SGF | Shannon | 34 min |
| Jul 23, 6:56 PM CDT | Special Weather Statement | SGF | Webster | 34 min |
Nearby
Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.